# SDR 2010FA0000391

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: General aviation
- Aircraft: N201K
- Make and model: Amtr TURBINLEGEND
- Aircraft serial: 2L101
- Aircraft time: 218 hours
- System (JASC): 2610 · Detection System
- Part: Hose
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE PILOT SELECTED GEAR DOWN AND DID NOT DOWN AND LOCKED LIGHT ON NOSE GEAR, GEAR WAS RECYCLED AND NOSE LANDING GEAR DID NOT INDICATE SAFE.  EMERGENCY EXTENSION SYSTEM ACTIVATED AND STILL NO SAFE INDICATION.  AIRCRAFT LANDED WITH GEAR PARTIALLY EXTENDED.  POST LANDING INSPECTION REVEALED THAT ELECTRIC HYDRAULIC PUMP WAS NOT FUNCTIONING.  HIGH PRESSURE HYDRAULIC HOSE EXITING PUMP FAILED DUE TO UNKNOWN REASON (HOSE WAS NOT IDENTIFIED BY PART NUMBER AND CURE DATE NOT ON THAT SECTION OF HOES) AND HYDRAULIC SYSTEM DEPLETED OF FLUID
